MAUDE Adverse Event Report: VCL CT BRD UD 18IN 5-0 S/A PS-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

VCL CT BRD UD 18IN 5-0 S/A PS-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J500G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).(b)(4).What is the procedure name? no information.What is the procedure date? 12th october.Was there any medical or surgical intervention performed (product removed; re-operation; re-closure; prescription medication)? no.If medication was required, please clarify if it was prescribed by a physician.? no.What is the most current patient status? not known.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported in 2210968-2021-10914.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2021 and suture was used.During the procedure, the needle came off of the swage.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL CT BRD UD 18IN 5-0 S/A PS-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
MDR Report Key12752795
Report Number2210968-2021-10913
Device Sequence Number17280765
Product Code GAM
UDI-Device Identifier10705031040670
UDI-Public10705031040670
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberJ500G
Device Catalogue NumberJ500G
Device Lot NumberQMMHET
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1